# SDR ASAA2021071535433

- Difficulty date: July 15, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 49,221 hours, 14,280 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: S3225160
- Condition: Failed
- Location: Starter Adapter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG HAS EXCESSIVE AMOUNT OF OIL DRIPPING FROM BOTTOM OF THE FAN COWL. GROUNDED - YES. PERFORMED IDLE RUN LEAK CHECK ON #2 ENG FOUND OIL LEAK FROM QAD ADAPTOR STARTER REF B737-800 MM 71-00-00. REPLACED BOTH PACKINGS ON STARTER REF AMM 80-11-01. IDLE LEAK CHK GOOD REF AMM 71-00-00.
